• DocumentCode
    810916
  • Title

    Statistical sensitivity and minimum sensitivity structures with fewer coefficients in discrete time linear systems

  • Author

    Iwatsuki, Masami ; Kawamata, Masayuki ; Higuchi, Tatsuo

  • Author_Institution
    Tohoku Univ., Sendai, Japan
  • Volume
    37
  • Issue
    1
  • fYear
    1990
  • fDate
    1/1/1990 12:00:00 AM
  • Firstpage
    72
  • Lastpage
    80
  • Abstract
    Statistical sensitivity in discrete-time state-space linear systems is defined, using a virtual system whose coefficients are stochastically varied. The necessary and sufficient condition for the mean-square asymptotical stability is obtained by analyzing the convergence of the state covariance matrix of the virtual system. This condition determines an upper bound on the variance of coefficient variations that guarantees stochastic stability. Minimum-sensitivity structures can be synthesized by using two assumptions to simplify the sensitivity measure. The minimum-sensitivity structures have many more coefficients than the other canonical structures in general. The authors synthesize minimum-sensitivity structures that have fewer coefficients and lower sensitivity than the usual minimum-sensitivity structures. The number of coefficients depends on the pole-zero configuration of the transfer function. Two numerical examples show that the minimum-sensitivity structures have much lower sensitivity than the other realizations
  • Keywords
    convergence; discrete time systems; linear systems; matrix algebra; sensitivity analysis; stability; state-space methods; statistical analysis; coefficients reduction; convergence; discrete time linear systems; mean-square asymptotical stability; minimum sensitivity structures; minimum-sensitivity structures; pole-zero configuration; sensitivity measure; state covariance matrix; state-space; statistical sensitivity; stochastic stability; transfer function; virtual system; Asymptotic stability; Covariance matrix; Digital filters; Linear systems; Quantization; Stability analysis; Stochastic processes; Sufficient conditions; Transfer functions; Upper bound;
  • fLanguage
    English
  • Journal_Title
    Circuits and Systems, IEEE Transactions on
  • Publisher
    ieee
  • ISSN
    0098-4094
  • Type

    jour

  • DOI
    10.1109/31.45693
  • Filename
    45693